Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
An Algorithm for the Spectral Factorization of Unimodular Para-Hermitian Polynomial Matrices in Continuous Time
Osamu KANEKOPaolo RAPISARDAKiyotsugu TAKABA
Author information
JOURNALS FREE ACCESS

2005 Volume 18 Issue 11 Pages 393-399

Details
Abstract

In this paper, we address an algorithm for the spectral factorization of para-Hermitian unimodular polynomial matrices in the continuous time case. Most of the algorithms for the spectral factorizations of matrix polynomials depend on the existence of the roots of given polynomial matrices, so it is almost impossible to execute the spectral factorization of unimodular polynomial matrices. In this paper, we provide a new algorithm for the spectral factorization of unimodular polynomial matrices without the existence of the roots of polynomial matrices or the stability. The task one has to do is only to solve a linear matrix inequality consisting of the coefficients of a given unimodular matrix, which can be achieved easily by the use of numerical computation packages. The algorithm we present here is based on the property of the storage functions for the dissipative systems in which there always exists positive dissipated energy for the environment. This implies that the fundamental property in our algorithm is also a self-standing interesting result with respect to theoretical points of view. Finally, in order to show the validity of our results, we give an illustrative example with respect to numerical aspects.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top